MathSciNet Relay Station
MathSciNet bibliographic data
MR2578538 (2011b:51003) 51A35 (51E15)
Liebler, Robert A.; Scott-Janda, Elizabeth Lenz-Barlotti I.4 perspectivity groups are abelian. Proc. Amer. Math. Soc. 138 (2010), no. 4, 1447–1451.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement